# SDR UPS96821107

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 56551682
- Condition: Delaminated
- Location: Rt Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, RIGHT HAND WING NR 4 SPOILER PANEL DELAMINATED.  REPLACED SPOILER PANEL PER MM 27-61-01.
